Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Continuous brown discharge, had taken medicines post irregular bleeding after surgical abortion. Reason?

I had a surgical abortion 5weeks ago on 29th of November I bleed for a few days very lightly. then 2weeks after the abortion I started having sex again without condom but I am on the pill and I then started to bleed I went doctors and they said bleeding wad because I missed my pill but they gave me anti biotics in case of infection I finished the tablets about a week ago but I now have been having Brown discharge for few days no it s not loads but it s quite a bit could you tell me what this means please I also keep feeling like I m going to come on my period all the time also the pill I take is the one you take every day without a break.thank you for your help.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ayurveda Specialist 's  Response
1. brown colour usually indicated OLD blood, so probably still healing is going on.
2. is this discharge with or without odor? probably bacterial vaginosis, for which Antibiotics were given.
3. consult with your Physician about any other Possibility.
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor